# SDR REXA201100407

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 23,062 hours, 19,997 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Loose
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREWS REPORTED FUEL SMELL IN COCKPIT INBOUND "NO"EMERGENCY DECLARED LANDED WITHOUT INCIDENT NSP'D - FOUND APU FUEL FEED S/O VALV OUTLET CONNECTION LOOSE.  TIGHTENED AND LEAK CHECKED GOOD IAW AMM 49-30-00.
